I had Essure done in late 2008 early 2009. I started having issues but did not associate it with essure as I was told there was no side effects. My periods became irregular in that it would come a week, go away and come back two weeks later as a dark bloody discharge then go away and come back as a regular period a week later, sometimes it would come for there weeks go away for one then come back a week later.
I started gaining weight even though I was somewhat active and my tummy just stated growing at a rapid rate even though I was doing abdominals. I just started looking very pregnant.
Then I stated feeling jabs and period like cramps right through the month whether I was having my period or not.
I saw my gyn in 2012 and told him symptoms I was having and that I thought it was early menopause. He said if I was still having regular periods them it was not menopause, but more likely depression. He put me on zoloft. That did not help what I was feeling so I stopped taking it.
Last week I started feeling pain on my lower right side and started thinking it was my appendix but with no temperatures, I ruled that out. So I went on line to see if anyone was having issues or had complained of this procedure and realized I was not alone. In a way I felt better. Now I know I’m not crazy. Now I’m feeling jabs on both sides of my lower abdomen. I have made an appointment with my gyn to discuss all of this with him and also to have this removed.
I was diagnosed diabetic two years ago. Does not matter what I do, my numbers are always high. I’m almost starving myself to keep numbers low but it does not work. I barely easy but cannot lose weight. My weight is just out of control no matter what.
I have frequent palpitations. My primary care doctor thought I was having a blood pressure problem because I was feeling so sick and having fainting spells. Now I know all this might be related to essure.
I will keep you updated. But all these hysterectomies making me so scared. A procedure I thought was safe is now potentially a threat to my health.